# SDR SIMA9700971

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FR3222
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IND - FLT 4188 - FORWARD SMOKE DETECTOR WARNING LIGHT ILLUMINATED IN FLIGHT, CREW INSPECTED THE CARGO COMPARTMENT AND NO SMOKE OR FIRE WAS NOTED.  FLIGHT CONTINUED TO ORD.  MAINTENANCE REMOVED AND REPLACED FORWARD SMOKE DETECTOR.  OPS CHECK WAS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
